Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Metronidazole vaginal cream side effects

Premium Questions

doctor1 MD

What are the most common or more likely side effects of metronidazole oral tablet ...

doctor1 MD

Hi.. I was prescribed metronidazole for a bacterial infection. I have taken this before with no serious side effects.. But today, just after one pill.. I am feeling awful.. I can deal with the nausea ...

doctor1 MD

Dr. Klerida Shehu, Lab test verified C. Difficile. Take Metronazide 3 times daily for 2 weeks. My diarrhea has passed but my stool still does not look even close to normal and my urine is a dark color about half of the time

doctor1 MD

Hello. I'm traveling to Mexico in a week, and I am unfortunately very susceptible to getting diarrhea when I eat just about anything in Mexico. Awhile back, someone told me to take Vermox ( Mebendazole ) the day I arrived as a preventative...

doctor1 MD

I was prescribed CLINDAMYCIN and METRONIDAZOL on 8/24/17 for diverticulitis and last night noticed slight pain, swelling and tenderness in my right ankle. Also have no appetite, energy and am having ...

Public Forum Discussions

doctor1 MD

). Just got prescribed metronidazole 500mg. Still slightly dehydrated&having trouble eating prior ...

doctor1 MD

I have NEVER had a reaction to Metronidazole 500mg...I took the 1st 2 of 4 & within 5 minutes, vomited it all up without warning. I have only had coffee, waffles & bacon today but seems as tho ...

doctor1 MD

I WAS GIVEN THIS DRUG FOR A URINERY TRACT INFECTION, IS THIS COMMONLY GIVEN FOR THIS...THERE IS A LOT OF BAD SIDE EFFECTS, I AM NERVIOUS ABOUT TAKING THIS AND I AM ALSO TAKING METRONIDAZOLE ...

doctor1 MD

My son is two years old and was just diagnosed with cdiff and given metronidazole 75mg /ml susp 1 ml every 6 hours for 14_days what are the concerns of this drug on him and concern about cdiff ...

doctor1 MD

the treatment I have it for 3 days What should I do will there be any side effects with the treatment ...My doctor just put me on Metronidazole 500 mg I’m also scheduled to have Chemo tomorrow with 5FU ...

doctor1 MD

to metronidazole treatment. Friend suggested taking norflox tz , 1 daily, to prevent catching the bug. Any side effects? how effective for prophylaxis? best place to buy? generic available and efficacious? ...

doctor1 MD

of metronidazole 200ml, one to be taken three times a day, will this have any effect on how I carry on taking ? ...

doctor1 MD

Doctor i am using melacare cream from the last three year bu hi, i am 22 yr old. i am using melacare cream from last 1 week. and i got some white spot on my skin so what i have to do? please suggest ...

doctor1 MD

what are the side affects of panderm cream..?? ...

doctor1 MD

hello doctor iam using melacare cream on my face last 2 months, it cause good results.it is using for long time any side effects is occure.And 1 more thing we can stop using this cream for 3 to 4 days my ...

Mobile Questions and Answers

doctor1 MD

this cream is good. no side effects

doctor1 MD

Welcome ! After a regular use on long term basis, when you stop applying it, you will find darkness on your face, rashes, itching, skin becomes red when exposed to sunlight, increase in facial hairs, and thinning of skin, and finally the permanent damage in your healthy skin. Why you need this cream? Ask me a direct question from my profile for best solution. Regards! Dr. Hanif Philadelphia,USA